# SDR CALA9900006

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE PULL WAS BELOW LIMITS WHEN USING INTERIOR OR EXTERIOR TAIL CONE HANDLE.  THE CABLES, LATCHES AND CLIPS WERE ADJUSTED IAW MM 53-53-00.
